# SDR 0400959989

- Difficulty date: June 3, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 79,985 hours, 74,729 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: AS19593C
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY DROPPED TO LESS THAN 3 QUARTS DURING DESCENT.  COM PROCEDURES COMPLIED WITH AND PRESSURE WAS NORMAL.  FLIGHT LANDED WITHOUT INCIDENT AT IAH AND THEN HYDRAULIC QUANTITY DROPPED TO ZERO AFTER TOUCHDOWN.  MAINTENANCE FOUND A LEAK AT THE PRESSURE OUTLET OF THE AUXILIARY HYDRAULIC PUMP.  THE ELECTRIC AND THE ENGINE DRIVEN PUMPS ALONG WITH ALL FIVE OF THE RIGHT HYDRAULIC SYSTEMS FILTERS WERE REPLACED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
